... am also addicted to tylenol pm's and never feel happy. When do you start feeling better from this disorder?
I am sorry to hear that you are feeling tired of this illness. I am also bipolar and have been there. It really is hard to say when you will feel better but do take the time to follow the directions of your psych on all meds. It is a trail and error process to find the right ones for you to actually feel good. Be honest with your psych about how you feel. Keep a daily journal to help you w/this. Find someone you can talk to at all times 24/7 to help you get through this and you will. Hopefully sooner than later. Good luck. Your not alone.
First off you are certainly not alone, I have Bipolar Disorder 2 with rapid cycling & severe mixed episodes & I have tried so many mood stabilizers (such as Lamictal) & anti-psychitics to control my symptoms it's sickening. Some worked but the unwanted side effects of the meds would prevent me from taking them. Like the first person said, to get your meds "right" it really is trial & error & I think anyone who has Bipolar Disorder will tell you we have all been there. I found a med called Loxapine (it is an older med) that I take at night that helps with my sleep patterns & controls some of the hypomania I get but I still get very depressed allot & since I have mixed episodes my psychiatrist (& a few others) told me adding an antidepressant is pretty much out of the question because it makes my condition worse, it's like then what do I do? It's very frustrating. Lamictal is a newer mood stabilizer that has helped many people but it takes allot longer to kick in because they have to start you out on such a low dose so you don't get that rash (I'm sure they explained it to you) so you just have to be more patient. It takes time to see what will work for you & what wont. Maybe you could ask your Doc about adding an antidepressant along with Lamictal? Good luck:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
How can you tell if you feel depressed for no reason or feel depressed because of a real life issue?
Posted 4 Jul 2011 • 2 answers
Posted 23 Aug 2011 • 6 answers
Posted 18 Oct 2013 • 6 answers
Posted 18 Apr 2016 • 2 answers
82 year psychosphrenic patient with dementia started fainting while taking mg Lamitcal, 80mg Geodon?
Posted 10 Sep 2017 • 2 answers